# SDR UPS02239911

- Difficulty date: October 22, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 52,741 hours, 40,885 cycles
- System (JASC): 2760 · Drag Control System
- Part: Bracket
- Condition: Cracked
- Location: No. 13 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI NO. 13 SPOILER SUPPORT CASTING, I/B SUPPORT BRACKET IS CRACKED AT LW R ATTACH HOLE     BRACKET REPLACED IAW SB 57-84 & DRAWING 65-17351
